Alert archive / Connecticut / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 25, NWS Albany, NY

July 1, 2016Northwest Hills Planning Region, Connecticut; Dutchess County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2016, 4:30 PM EDT for Northwest Hills Planning Region, Connecticut; Dutchess County, New York. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2016, 4:30 PM EDT (20:30 UTC)
Expired
Jul 1, 2016, 5:30 PM EDT
In force
60 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Northwest Hills Planning Region, CT, Dutchess County, NY

The radar

The Brookhaven radar (KOKX), 101 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:00 PM EDTTSTM WND DMG2 Se East Kent, CTTREES DOWN ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:32 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS51 KALY 012030
SVRALY
CTC005-NYC027-012130-
/O.NEW.KALY.SV.W.0025.160701T2030Z-160701T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
  EAST CENTRAL DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 530 PM EDT

* AT 430 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  WINGDALE...OR 7 MILES NORTHWEST OF SHERMAN...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TORRINGTON...NEW MILFORD...SHERMAN...THOMASTON...KENT...
  LITCHFIELD...WINGDALE...GAYLORDSVILLE...CORNWALL BRIDGE...
  WINSTED...NORTHWEST HARWINTON...NEW PRESTON...DOVER PLAINS...
  HARWINTON...WASHINGTON...GOSHEN...MORRIS...WARREN...
  CORNWALL AND BANTAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
CONNECTICUT...AND EAST CENTRAL NEW YORK.

LAT...LON 4159 7347 4163 7350 4166 7349 4167 7352
      4163 7352 4162 7365 4173 7371 4195 7307
      4180 7300 4179 7302 4169 7299
TIME...MOT...LOC 2030Z 250DEG 21KT 4168 7358 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BGM
2 follow-up statements
264 
WWUS51 KALY 012056
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
456 PM EDT FRI JUL 1 2016

NYC027-012105-
/O.CAN.KALY.SV.W.0025.000000T0000Z-160701T2130Z/
DUTCHESS NY-
456 PM EDT FRI JUL 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUTCHESS COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
CONNECTICUT...AND EAST CENTRAL NEW YORK.

LAT...LON 4159 7347 4163 7350 4164 7350 4165 7349
      4166 7349 4167 7352 4180 7351 4195 7307
      4180 7300 4180 7302 4179 7302 4169 7299
TIME...MOT...LOC 2055Z 250DEG 21KT 4173 7339 

$$

CTC005-012130-
/O.CON.KALY.SV.W.0025.000000T0000Z-160701T2130Z/
LITCHFIELD CT-
456 PM EDT FRI JUL 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL LITCHFIELD COUNTY...

AT 455 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
PRESTON...OR 9 MILES NORTH OF NEW MILFORD...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...NEW MILFORD...SHERMAN...THOMASTON...KENT...LITCHFIELD...
GAYLORDSVILLE...CORNWALL BRIDGE...WINSTED...NORTHWEST HARWINTON...
NEW PRESTON...HARWINTON...WASHINGTON...GOSHEN...MORRIS...WARREN...
CORNWALL...BANTAM...WRIGHTVILLE AND DEAN CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
CONNECTICUT...AND EAST CENTRAL NEW YORK.

LAT...LON 4159 7347 4163 7350 4164 7350 4165 7349
      4166 7349 4167 7352 4180 7351 4195 7307
      4180 7300 4180 7302 4179 7302 4169 7299
TIME...MOT...LOC 2055Z 250DEG 21KT 4173 7339 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BGM
175 
WWUS51 KALY 012129
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
529 PM EDT FRI JUL 1 2016

CTC005-012138-
/O.EXP.KALY.SV.W.0025.000000T0000Z-160701T2130Z/
LITCHFIELD CT-
529 PM EDT FRI JUL 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LITCHFIELD COUNTY WILL
EXPIRE AT 530 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
CONNECTICUT...AND EAST CENTRAL NEW YORK.

LAT...LON 4159 7347 4163 7350 4164 7350 4165 7349
      4166 7349 4167 7352 4180 7351 4195 7307
      4180 7300 4180 7302 4179 7302 4169 7299
TIME...MOT...LOC 2128Z 250DEG 21KT 4173 7339 

$$

BGM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:55 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 1, 3:55 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Albany NY
355 PM EDT FRI JUL 1 2016

.SYNOPSIS...
A frontal boundary will bring the chance for some showers and
thunderstorms to the region this afternoon into the evening. Some
of the thunderstorms may contain damaging winds or large hail.
Behind the front, it will be dry and less humid over the holiday
weekend with continued seasonable temperatures.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Tornado Watch 313 is in effect for all of eastern New York and
adjacent western New England until 10 PM this evening.

A potent upper level shortwave is currently located over the
eastern Great Lakes, with a surface cold front in place over
western New York and western Pennsylvania headed eastward. At the
current time, skies are mostly cloudy over the region.

Surface based CAPEs of 500 to 2000 j/kg are located from north to
south across the region with surface dewpoints rising into the
60s to around 70, especially for southern parts of the Hudson
Valley. 0-6 km bulk shear values rise to around 40 kts, mid level
lapse rates will be around 6 deg C/km. Although these numbers
aren't overwhelming, they should be enough for some storms to
be strong to severe, with damaging winds, large hail and a
possibility of tornadoes.

The shower and thunderstorm activity will wind down this evening
with cool conditions overnight in the wake of the cold front as
the temperatures drop into the upper 40s to lower 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Dry and seasonable conditions are expected during the short term
period as a large ridge of high pressure builds into and settles
over the region. Highs on Saturday will range from the mid 60s to
upper 70s with lows Saturday night in the upper 40s to mid 50s.
Highs on Sunday will be in the upper 60s to lower 80s with lows
Sunday night in the 50s. Highs on Monday will be in the mid 70s to
mid 80s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Dry and mild conditions are in store for 4th of July fireworks
displays.  Seasonably hot conditions are in store for this period.
High temperatures will range from the mid 70s to mid 80s Tuesday...
with highs from the upper 70s to around 90 degrees Wednesday through
Friday.  Tuesday night lows will range from the upper 50s to mid
60s...with lows in the 60s Wednesday and Thursday nights.

Low pressure passing off to the north on Friday will increase
precip chances.  Until then...conditions will remain dry.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A cold front will bring showers and thunderstorms to eastern NY
and western New England this afternoon into this evening. The
front will move move east of the region overnight. High Pressure
will be gradually building in from the western Great Lakes Region
and Midwest tomorrow.

VFR conditions will lower MVFR/IFR conditions in increasing
showers and thunderstorms btwn 20Z-00Z/SAT ahead of the front.
Some gusty winds are possible with the thunderstorms...and
VRB15G35KT wind groups were used in TEMPOs for KPSF/KPOU/KALB
with any thunderstorms. The thunderstorms should diminish prior to
02Z south and east of KALB.

Appreciable low-level moisture in the boundary layer coupled with
clearing skies will allow for some some MVFR mist/stratus to form.
It could be IFR...but our confidence is not high enough to place
in the TAFS this far out. Increasing west winds in the wake of the
front coupled with subsidence should allow the CIGS/VSBYS to
return to VFR levels btwn 12Z-14Z/SAT.

The winds will be southeast to south at 8-15 kts with gusts in
the 20-25 kt range this afternoon...and then shift to the
southwest to west at 5-10 kts this evening...before becoming west
at 5-10 kts between 06Z-12Z. The winds will strengthen from the
west at 10-15 kts in the late morning with gusts close to 25 kts.

Outlook...

Saturday through Wednesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A frontal boundary will bring the chance for some showers and
thunderstorms to the region this afternoon into the evening. Some
of the thunderstorms may contain damaging winds or large hail.
Behind the front, it will be dry and less humid over the holiday
weekend with continued seasonable temperatures.

Relative humidity values will recover to 85 to 100 percent
tonight, drop to 35 to 50 percent on Saturday, recover to 70 to
100 percent Saturday night, and drop to 30 to 45 percent on
Sunday.

Winds will be southwest around 10 mph tonight, west at 10 to 15
mph with gusts up to 25 mph on Saturday, west at 10 to 15 mph
diminishing to less than 5 mph after midnight Saturday night, and
west at 10 to 15 mph on Sunday.

&&

.HYDROLOGY...
Dry weather has been a common theme this year, with many reporting
sites showing rainfall deficits of 3 to 7 inches below normal
levels. According to the USGS, streamflow levels are running below
normal over many parts of the region. The US Drought Monitor has
much of the region in either the D0 (Abnormally Dry) or D1
(Moderate Drought) categories.

An approaching cold front will bring widespread showers and
thunderstorms to the region this afternoon into this evening.
Localized rainfall totals of over an inch are possible, although
widespread rainfall amounts probably won't be enough to make a big
dent in the rainfall deficits over the entire region. Despite the
dry conditions, there is always the potential for localized minor
flooding of urban or poor drainage areas if a heavy thunderstorm
rainfall occurs over a vulnerable area. However, widespread
flooding is not expected and river and stream levels will
generally only show minor rises from today's rainfall or just hold
steady into the weekend. Dry weather will then return to the
region later tonight and be in place through at least early to mid next
week.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Frugis/11
NEAR TERM...11
SHORT TERM...11
LONG TERM...ELH
AVIATION...Wasula
FIRE WEATHER...11
HYDROLOGY...11
Hazardous weather outlook, Jul 1, 1:44 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
144 PM EDT FRI JUL 1 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
144 PM EDT FRI JUL 1 2016

...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW
YORK...EASTERN NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS THE
FOLLOWING COUNTIES...

IN NORTHWESTERN CONNECTICUT

LITCHFIELD

IN WESTERN MASSACHUSETTS

BERKSHIRE

IN EAST CENTRAL NEW YORK

ALBANY                COLUMBIA              DUTCHESS
GREENE                RENSSELAER            SARATOGA
SCHENECTADY           SCHOHARIE             ULSTER
WARREN                WASHINGTON

IN EASTERN NEW YORK

FULTON                HAMILTON              HERKIMER
MONTGOMERY

IN SOUTHERN VERMONT

BENNINGTON            WINDHAM

In the hours before

Special weather statement, Jul 1, 4:03 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT FRI JUL 1 2016

NYZ041>043-083-012045-
NORTHERN WASHINGTON-NORTHERN WARREN-NORTHERN SARATOGA-SOUTHEAST
WARREN-
403 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA...
NORTHWESTERN WASHINGTON AND CENTRAL WARREN COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAY
CENTER...OR 18 MILES SOUTHWEST OF WARRENSBURG...MOVING NORTHEAST AT
40 MPH.

THIS STORM WILL BE NEAR...
  LAKE LUZERNE CAMPGROUND AROUND 420 PM EDT.
  WARRENSBURG AND LAKE GEORGE VILLAGE AROUND 430 PM EDT.
  BOLTON LANDING AROUND 440 PM EDT.
  HULETTS LANDING AROUND 445 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE VANARE...
BAKERTOWN...ATHOL...MOUNT HOPE...ROCKHURST...NORTH BOLTON...HIGH
STREET... HOGTOWN...STONY CREEK STATION AND THURMAN STATION.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4347 7340 4342 7359 4340 7363 4327 7408
      4332 7415 4342 7417 4366 7350
TIME...MOT...LOC 2002Z 241DEG 36KT 4338 7410

TAW/VTK
Local storm report, Jul 1, 4:09 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
409 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     JEFFERSON               42.48N  74.61W
07/01/2016                   SCHOHARIE          NY   911 CALL CENTER

            TREES AND WIRES DOWN

0333 PM     TSTM WND DMG     FULTONHAM               42.57N  74.40W
07/01/2016                   SCHOHARIE          NY   911 CALL CENTER

            TREES AND WIRES DOWN

0338 PM     HAIL             POUGHKEEPSIE            41.70N  73.92W
07/01/2016  M0.88 INCH       DUTCHESS           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1601923
EVENT NUMBER ALY1601924
EVENT NUMBER ALY1601925

HELLER
Local storm report, Jul 1, 4:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
413 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     ARLINGTON               41.70N  73.88W
07/01/2016                   DUTCHESS           NY   NEWSPAPER

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER ALY1601926

BGM
Local storm report, Jul 1, 4:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
419 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             FREEDOM PLAINS          41.67N  73.80W
07/01/2016  M1.00 INCH       DUTCHESS           NY   TRAINED SPOTTER

            QUARTER SIZE HAIL

&&

EVENT NUMBER ALY1601927

BGM
Local storm report, Jul 1, 4:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
420 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     JEFFERSON               42.48N  74.61W
07/01/2016                   SCHOHARIE          NY   911 CALL CENTER

            TREES AND WIRES DOWN

&&

CORRECTED EVENT TIME

EVENT NUMBER ALY1601923

HELLER
Local storm report, Jul 1, 4:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
425 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     SCHENECTADY             42.80N  73.93W
07/01/2016                   SCHENECTADY        NY   RETIRED NWS EMP.

            LARGE TREE LIMBS DOWN ON UNION ST.

&&

EVENT NUMBER ALY1601928

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 4:42 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr
Jul 1, 6:46 PM EDTSpecial Weather StatementALY29 min
Jul 1, 1:25 PM EDTSpecial Weather StatementALYHamilton, Herkimer50 min
Jul 1, 1:49 PM EDTSpecial Weather StatementALYOtsego26 min
Jul 1, 2:03 PM EDTSpecial Weather StatementALYHerkimer57 min
Jul 1, 2:18 PM EDTSpecial Weather StatementALYDutchess57 min
Jul 1, 2:21 PM EDTSpecial Weather StatementALYSchoharie54 min
Jul 1, 2:36 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie39 min
Jul 1, 2:52 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster38 min
Jul 1, 3:16 PM EDTSpecial Weather StatementALYGreene29 min
Jul 1, 3:19 PM EDTSpecial Weather StatementALYFulton26 min
Jul 1, 3:22 PM EDTSpecial Weather StatementALYHamilton38 min
Jul 1, 3:28 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie62 min
Jul 1, 3:29 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster27 min
Jul 1, 3:33 PM EDTSpecial Weather StatementALYWarren42 min
Jul 1, 3:38 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie52 min
Jul 1, 3:43 PM EDTTornado WarningALYDutchess47 min
Jul 1, 3:49 PM EDTSpecial Weather StatementALYWarren41 min
Jul 1, 3:59 PM EDTSpecial Weather StatementALYColumbia31 min
Jul 1, 4:03 PM EDTSpecial Weather StatementALYWarren42 min
Jul 1, 4:25 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Schenectady, Washington65 min
Jul 1, 4:32 PM EDTSevere Thunderstorm WarningALYWarren, Washington58 min
Jul 1, 5:01 PM EDTSpecial Weather StatementALYSaratoga, Schenectady29 min
Jul 1, 5:02 PM EDTSpecial Weather StatementALYDutchess43 min
Jul 1, 5:11 PM EDTTornado WarningALYWashington34 min
Jul 1, 5:28 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Warren, Washington47 min
Jul 1, 6:16 PM EDTAreal Flood AdvisoryALYRensselaer, Washington3 hr
Jul 1, 6:57 PM EDTSpecial Weather StatementALYSaratoga, Washington48 min
Jul 1, 7:00 PM EDTSpecial Weather StatementALYRensselaer45 min
Jul 1, 7:12 PM EDTSpecial Weather StatementALYUlster33 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2016Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.